# SDR SWAA2022081222229

- Difficulty date: June 23, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY AFT BULKHEAD SUPPORT ATTACH ANGLE AT LBL 10 BS 847+19. / [01] ENTERED MEASUREMENTS.;[02] REMOVED CRACKED SUPPORT ANGLE IAW SRM 51-40-02. LOCATED; DRILLED AND INSTALLED A NEW SUPPORT ANGLE IAW SRM 51-40-02 AND DWG 149A8102.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2 COMPLETE;[04] VERIFIED JOB COMPLETION;[05] UPDATED MEASUREMENTS;[06] VERIFIED CORRECTIVE ACTIONS STEP 5 AND MEASUREMENTS.
